×

zbMATH — the first resource for mathematics

Change of variable formulas for Feynman pseudomeasures. (English. Russian original) Zbl 1024.28012
Theor. Math. Phys. 119, No. 3, 677-686 (1999); translation from Teor. Mat. Fiz. 119, No. 3, 355-367 (1999).
Summary: We derive formulas describing the transformations of Feynman pseudomeasures generated by nonlinear permutations for the phase space. In particular, we obtain analogues of the Ramer formula for the Gauss measures and of the change of variable formula proved by D. Elworthy and A. Truman [Ann. Inst. Henri Poincaré, Phys. Théor. 41, 115-142 (1984; Zbl 0578.28013)].

MSC:
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
46G12 Measures and integration on abstract linear spaces
Citations:
Zbl 0578.28013
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Albeverio and R. Hoegh-Krohn,Mathematical Theory of Feynman Path Integrals, Springer, Berlin (1975)
[2] V. P. Maslov and A. M. Chebotarev,Theor. Math. Phys.,28, 793–805 (1976). · Zbl 0411.28018
[3] O. G. Smolyanov and M. O. Smolyanov,Theor. Math. Phys.,100, 803–810 (1994). · Zbl 1041.81549
[4] R. J. Ramer,J. Funct. Anal.,15, 166–187 (1974). · Zbl 0288.28011
[5] D. Elworthy and A. Truman,Ann. Inst. Henri Poincaré,41, No. 2, 115–142 (1984).
[6] S. Albeverio and Z. Brezezniak,J. Math. Phys.,36, 2135–2156 (1995). · Zbl 0878.46034
[7] O. G. Smolyanov and H. V. Weizsaecker,Inf. Dim. Anal. Quant. Prob.,2, 51–79 (1999). · Zbl 0936.60052
[8] O. G. Smolyanov and H. V. Weizsaecker,C. R. Acad. Sci. Paris,321, 103–108 (1985).
[9] O. G. Smolyanov and H. V. Weizsaecker,J. Funct. Anal.,118, 455–476 (1993). · Zbl 0795.46015
[10] Yu. L. Dalecky and S. V. Fomin,Measures and Differential Equations in Infinite-Dimensional Space [in Russian], Nauka, Moscow (1983); English transl. Kluwer, Dordrecht (1991).
[11] D. Bell,Trans. Am. Math. Soc.,290, 841–845 (1985).
[12] L. Accardi, O. G. Smolyanov, and M. O. Smolyanov,Math. Notes,60, 212–215 (1996). · Zbl 0898.46043
[13] I. M. Gelfand and A. M. Yaglom,Usp. Mat. Nauk,11, No. 1, 77–114 (1956).
[14] O. G. Smolyanov and E. T. Shavgulidze,Functional, Integrals [in Russian], Izd. Mosk. Univ., Moscow (1990).
[15] O. G. Smolyanov and A. Yu., Khrennikov,Sov. Math. Dokl.,31, 301–304 (1985).
[16] B. Simon,Functional Integration and Quantum Physics, Acad. Press, New York (1979). · Zbl 0434.28013
[17] V. P. Belavkin and O. G. Smolyanov,Dokl. Rossiiskoi Akad. Nauk,360, 588–593 (1998).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.